# SDR CA060928006

- Difficulty date: September 15, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 185
- Aircraft time: 3,137 hours
- Engine: Cont IO470F
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Ferrule
- Part number: C3054
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: D2A34C58O
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP RECEIVED FOR 10 YR. O/H. UPON DISMANTLING DISCOVERED CORROSION DAMAGE TO FERRULE. PART IS U/S (TC NR 20060928006)
